# SDR UALA2012030501412

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,001 hours, 11,460 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 62
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS MSG DISPLAYED DURING TAXI OUT.  WIRED REMOVED FROM CONNECTOR PER MEL.  RETURN WIRE W3510-017-18 FROM TERMINAL 2 BACK TO TERMINAL 1 WHEN CLEARING DEFERRED ITEM REF MEL CARD 36060 MAINT STEP B.  REPLACED LT ENG BLD CARD, SEE PTT REF 0112012.
